Accessibility navigation


An integration by parts principle for a class of integrals

Glaister, P. (1996) An integration by parts principle for a class of integrals. Mathematics and Computer Education, 30 (3). pp. 298-299. ISSN 0730-8639

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23521
Publisher:MATYC Journal, Inc.

Centaur Editors: Update this record

Page navigation